# SDR DXTA2014112105931

- Difficulty date: November 20, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 7,266 hours, 4,768 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: P, S
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL400,  LANDING GEAR UNLOCK LIGHT ILLUMINATED FOR APPROXIMATELY ONE MINUTE.  DURING DESCENT THE LANDING GEAR UNLOCK LIGHT CAME ON & THE NOSE GEAR DOORS MADE AN ATTEMPT TO OPEN.   JACKED AIRCRAFT, AND PERFORMED INITIAL GEAR SWINGS, NO DEFECTS WERE NOTED. OHMED ALL THREE GEAR UP LOCK SWITCHES. FOUND THE RT UPLOCK SWITCH TO HAVE AN ERRATIC & INTERMITTENT RESISTANCE OF UP TO 75OHMS BETWEEN PINS A&B. REMOVED THE RT MLG UPLOCK SWITCH AND INSTALLED A NEW UPLOCK SWITCH.  PERFORMED GEAR  SWINGS AND RIGGED SWITCH. OPS CHECKED GOOD IAW MM 32-60-00.
